Keywords : strongly regular rings


On CS- Rings

Anas S. Youns AL-Mashhdanny; Mohammed Th. Youns AL-Neimi

AL-Rafidain Journal of Computer Sciences and Mathematics, 2008, Volume 5, Issue 2, Pages 193-199
DOI: 10.33899/csmj.2008.163982

The main purpose of this paper is to study CS-rings. We give some properties of right CS-rings and the connection between such rings and reduced rings, regular rings, strongly regular rings, and S-weakly regular rings.
 

Rings in which Every Simple Right R-Module is Flat

Raida D. Mahmood

AL-Rafidain Journal of Computer Sciences and Mathematics, 2004, Volume 1, Issue 1, Pages 88-95
DOI: 10.33899/csmj.2004.164099

The objective of this paper is to initiate the study of rings in which each simple right R-module is flat, such rings will be called right SF-rings. Some important properties of right SF-rings are obtained. Among other results we prove that: If R is a semi prime ERT right SF-ring with zero socle, then R is a strongly regular ring.
 

On Dual Rings

Nazar H. Shuker; Rani S. Younis

AL-Rafidain Journal of Computer Sciences and Mathematics, 2004, Volume 1, Issue 1, Pages 20-26
DOI: 10.33899/csmj.2004.164094

A ring R is called a right dual ring if rl(T) = T  for all right ideals T of R. The main  purpose of this  paper is to develop some basic properties of dual rings and to give the connection between dual rings, regular rings and strongly regular rings.